.... anxiety attack right now, I'm a fool I guess...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 4/21/2009 7:08 PM (GMT -7)   
Hi again all, I hope you're all alright and doing well... man I can barely breathe right now, shortness of breath, pounding heart and chest pain .. . ................ god. I am in a bad situation, I have gotten a little too used to my Vicodin 7.5mg pills, I take about 2-3 a day for my MASSIVE HEADACHE PAIN, however every 9 days I als ... man I feel too freaking embarrassed to say it, forget it ... just wanted to say hi.
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


alwayslove
Regular Member


Date Joined Mar 2009
Total Posts : 87
   Posted 4/21/2009 8:23 PM (GMT -7)   
hi Paulos, what do you do every 9 days? you don't need to be embarrassed everyone here just wants to help. what's causing your headaches? i know that when i take pain killers, coming off of them causes massive panic. Vicodin is the kind of drug that when it wears off..you can feel it. if you are taking it for a good reason and your doctor says it's ok then just try to take deep breaths and remember that it's the drug that is giving you these feelings, and you're going to be okay. when you say you're a "little too used to it" it worries me. are you taking more than you're supposed to? is it posible that it's causing the headache pain?
hope you can calm down!
sometimes that mountain you've been climbing is just a grain of sand
<3 <3 <3
when you feel like you're done, and the darkness has won, babe you're not lost ...when you're worlds crashing down and you cannot bare the cross, baby you're not lost.


percycat
Veteran Member


Date Joined Jul 2005
Total Posts : 1952
   Posted 4/22/2009 5:35 AM (GMT -7)   
Hi, Paulos!

I'm sorry you're struggling so right now. Do remember that you have the skills to make it through a panic attack. They're not easy, but you've done it before, and you CAN do it again.

I do hope you'll talk with your doctor about the headache pain and the difficulties you're having getting relief. You deserve to be well and happy.

Hugs,
percycat

Percy/Percycat

Co-Moderator, Anxiety and Panic Forum

 

DX: Anxiety, Depression, LPR (acid reflux)

Meds: Paxil, Nexium, Zantac


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 4/22/2009 6:01 AM (GMT -7)   
Sometimes Vicodin can cause rebound headaches. In other words, the medicine will cause more headaches. I would contact your family doc and see if there is anything else he can prescribe to help you with your headaches. Good luck!
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/22/2009 9:49 AM (GMT -7)   
Hi, Paulos!
 
This is Kitt, should I ask for you?  Are you drinking? Do not be afraid to talk to us.  That is why we are here my friend.
 
(((((((((((((HUGS)))))))))))))))
 
Kitt
 

Kitt, Co-Moderator:
Anxiety/Panic 
Co-Moderator Depression
  Forums
Moderator: GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 4/22/2009 10:30 AM (GMT -7)   
Hey, Paulos! Call the doctor. Find out what other drugs are available that can be taken regularly, are non-addictive, and can keep the headaches away completely. Perhaps you have an allergy to something that is causing your headaches?

You shouldn't have to live like this. Call your doctor. Come back on here and let us know what we can do to help! I hope your panic attack subsided with ease and that you're feeling better today!
Anxiety Disorder/Mitral Valve Prolapse
 
50 mg. Lopressor, 60 mg. Prozac, Ativan as needed.


Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 4/24/2009 11:00 AM (GMT -7)   
I'm too afraid to talk about it honestly, The vicodin is something I would take for pain at first it was not my prescription but now I take it everyday for the pain, so I can't tell my doctor or he'll take away my usual pain meds, so you see I'm stuck. I don't know what to do ;\ I can stop the Vicodin if I wanted honestly, I guess that's what I have to do, but I just don't know what to do about it, I feel like it's too late for me.
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


percycat
Veteran Member


Date Joined Jul 2005
Total Posts : 1952
   Posted 4/24/2009 11:13 AM (GMT -7)   
Paulos, my friend,

I think you should talk with your doctor honestly and openly about your situation. He is there to help you care for your health, and treating your pain is definitely an aspect of that. He may choose some very different course of action than the one you're fearing, but he should certainly help you to take care of yourself. I am concerned about you running into longer-term health problems by using a combination of pain meds, especially with the Vicodin in the mix. The fact that it is not your prescription is also a big worry, and I care about you.

Your long-term health and happiness comes first and foremost to all of us, my dear friend. It is not too late for you to reach out and get help in dealing with that.

Hugs,
percycat

Percy/Percycat

Co-Moderator, Anxiety and Panic Forum

 

DX: Anxiety, Depression, LPR (acid reflux)

Meds: Paxil, Nexium, Zantac


Mazfire
Veteran Member


Date Joined Oct 2008
Total Posts : 1683
   Posted 4/24/2009 1:55 PM (GMT -7)   

As someone who has been unwell, in and out of hospital, multiple surgeries etc, i ended up with an addiction to prescription painkillers, downers, sleeping pills, you name it, i took it. i have battled this addiction for years and dont think in all my time here at HW that i have mentioned this fully as i felt it was weak of me to let myself become emotionally and physically dependant on prescription painkillers, and i always justified it by saying "well the doc prescibed it for me, it must be ok." i doctor shopped and got a big variety of opiates and benzos and was taking them way too eaily and way too often and in the end Paulos, it made life SO much worse.

This is an issue i still struggle with, although i have regained control, but i would come clean with the doctor and get to the root of why you are really self medicating. for me, it was to numb the pain of reality. like Gail said, my painkillers often caused rebound pain, and so i would take more and more- vicious cycle. take it from me that getting help is NEVER TOO LATE.

all the best and dont beat yourself up about it-

Maz XX


            'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)                  
 
Panic Disorder, Agoraphobia, CFS, Fibromyalgia, Chronic Sinusitis, TMJ disorder, Endometriosis, PCOS, Chronic E.N.T and Upper respiratory tract infections, Reactive Arthritis, GERD,  IBS, Glandular fever, Migraines, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania, PTSD, Seasonal Mood  Disorder, OCD, Benign Vertigo,  Impaired immune system. Tachycardia, tinnitus, low clotting factor= bruising. Tendonitis, Bursitis.
Meds: Zoloft 150mg. Xanax 4mg. Celebrex. Mobic. Panadeine Forte. Digesic. Nexium. Phenergan.
Multiple surgeries- I bear the scars of my poor physical health.
Age:28. AP first DX @ 10. Fibro etc DX @14. Proud Aussie.
 
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/25/2009 6:57 AM (GMT -7)   

Hey Paulos,

I am so sorry you are struggling so........... I know how easily you can come to depend on the Vicodin and it does give you a buzz so that is why many people like it.  I had to stop taking it for that very reason too.

As Maz said many of us have been where you are and have gotten past it but we just don't like to talk about it.  I am glad you brought it out into the open as I have been told by my Pdoc that I have  addictive tendencies.  At first I did as Maz and said to myself, "how dare she judge me" but in reality I know that I do and I try to remain alert to my tendencies.

Gentle Hugs to you

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic 
Co-Moderator Depression
  Forums
Moderator: GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:55 AM (GMT -7)
There are a total of 2,735,804 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
227 Guest(s), 6 Registered Member(s) are currently online.  Details
Rebel_runner, Loutucky, mrs. george, Steve n Dallas, teddydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer